Alert archive / Kentucky / Special Weather Statements in 2021
Special Weather Statement, NWS Jackson, KY
NWS Jackson, KY issued this special weather statement at Mar 18, 2021, 1:07 PM EDT for Elliott County, Kentucky. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 18, 2021, 1:07 PM EDT (17:07 UTC)
- Expired
- Mar 18, 2021, 1:30 PM EDT
- In force
- 23 min
- Issued by
- NWS Jackson, KY
County Elliott County, KY
The radar
The Jackson,KY radar (KJKL), 62 km from the middle of the area, began a volume at 17:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.1 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 531 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
263
WWUS83 KJKL 181707
SPSJKL
Special Weather Statement
National Weather Service JACKSON KY
107 PM EDT Thu Mar 18 2021
KYZ052-060-104-106-181730-
Rowan-Elliott-Menifee-Morgan-
107 PM EDT Thu Mar 18 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MORGAN...
NORTHEASTERN MENIFEE...SOUTHEASTERN ROWAN AND NORTHERN ELLIOTT
COUNTIES...
At 107 PM EDT, a strong thunderstorm was located over Paragon, or 11
miles northwest of West Liberty, moving northeast at 55 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Sandy Hook, Wagner, Blairs Mills, Wagner Store, Fannin Valley,
Elliottville, Paragon, Newfoundland, Vale, Lick Fork, Dan, Bangor,
Leisure, Farley, Blaze, Craney, Lytten, Pelfrey, Hamm and Minor.
LAT...LON 3823 8309 3818 8305 3821 8301 3817 8298
3817 8292 3795 8347 3805 8352 3807 8347
3808 8346 3808 8350 3807 8351 3807 8352
3808 8351 3821 8330 3819 8326 3819 8324
3823 8322 3827 8318
TIME...MOT...LOC 1707Z 240DEG 48KT 3802 8342
$$
ARWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this special weather statement went out at Mar 18, 11:45 AM EDT, 1 hour 22 minutes earlier.
Area forecast discussion, Mar 18, 11:45 AM EDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION...UPDATED National Weather Service Jackson KY 1145 AM EDT Thu Mar 18 2021 .UPDATE... Issued at 1145 AM EDT THU MAR 18 2021 15z sfc analysis shows the rather deep sfc low moving through northern Kentucky as it rides east. This has pushed the main warm frontal rains east of the state with additional showers and potential thunderstorms popping up in the warm sector ahead of the low and its cold front. With some significant breaks in the clouds instability should be able to build providing a vector for stronger storm development and organization given the shear and steeper lapse rates aloft. Already we saw a sustained storm ride just east of north though much of eastern Tennessee and into our Virginia border counties with likely some times of small hail and gusty winds. The latest few HRRR runs suggest that we will see more developed storms after 18z and mainly in our eastern parts. Have updated the forecast with this idea in mind - while maintaining the concern for some of these to become strong to severe late in the afternoon. Otherwise, temperatures are running in the mid to upper 60s most places with moist dewpoints in the mid 50s. Winds, away from any showers are generally switching from southeast to southwest at 10 to 15 mph with some gusts to between 20 and 25 mph noted. The updated grids have been sent to the NDFD and web servers along with a freshening of the ZFP and SAFs. UPDATE Issued at 745 AM EDT THU MAR 18 2021 The showers previous down in TN have now shifted northeast into east Kentucky. We still haven't seen much in the way of thunder as elevated instability is still rather weak. Thus, may have to wait until later this afternoon before we can achieve any thunder. For now, will leave a low end chance of thunder in the forecast in the off chance one of these showers can get a little more elevation to them. Dry slot will still work up across the area this morning, eventually ending the shower threat for the midday hours. However, latest model guidance still shows some redevelopment within the dry slot later this afternoon and evening. For now, only cosmetic changes made to the current forecast. && .SHORT TERM...(Today through Friday) Issued at 349 AM EDT THU MAR 18 2021 Initial band associated with some isentropic ascent aloft is beginning to exit the area presently, with some brief subsidence spreading in behind this band. This will provide a very brief lull in precipitation early this morning. However, additional showers and perhaps a thunderstorm or two is pushing northeast across central Tennessee. These showers are aided by some weak elevated instability and weak ascent aloft provided by the shortwave trough moving through the region. This activity will pivot into our area by dawn and will push on through the area this morning. Coverage should be pretty good with this activity so will stick with categorical pops. A more notable dry slot is upstream over western KY/TN. This dry slot will push across the area by mid to late morning with the more widespread shower/storm activity exiting. Some weak instability could develop within the dry slot by late morning, and thus, cannot rule out a few isolated showers developing. Thus, rather than going dry, opted to hang onto a slight chance of showers despite the arrival of the dry slot. However, there is a decent chance that the midday hours will end up dry for most areas. As instability builds across east Kentucky this afternoon, shower coverage may start to expand. This may also allow for a few thunderstorms to develop. Given the great shear in place below the upper level trough, it remains possible a few storms could briefly become severe. Flow is fairly unidirectional out of the southwest through the column. This would suggest damaging winds are likely the main threat. However, with lower freezing levels, any storm able to maintain its mid level rotation, could support some small to large hail. Finally, given the moistening low levels and lower LCL's its not impossible we couldn't get a quick spin up tornado. However, right now feel the bigger threat is certainly the damaging winds from any severe storms. As mentioned yesterday, instability is marginal, and the shear may be too strong and keep storms from becoming more organized. The caveat to that is the shear does appear to drop off slightly into this afternoon, so its possible we could see a brief window where instability and shear fall into balance. Portions of northeast and east Kentucky remain under a slight risk for severe storms today. Tonight, the deformation axis of the upper level system will drop southeastward across the area with a surface cold front. This will bring a period of cold air advection into the area tonight along with widespread rain, especially from 00z to 06z. This rain will start to end from the north as much drier air advects into the region late tonight into Friday morning. The rain should quickly end early Friday morning areawide with strong dry advection continuing. While fuels will likely be wet following the rainfall today and tonight, elevated fire danger could exist by Friday afternoon as dewpoints crash into the teens, especially north of the Hal Rogers Parkway/Highway 80. Gusty north to northeast winds will continue with RH's falling to between 25 and 30 percent. We would be close to critical fire weather conditions if it wasn't for the fact the pressure gradient is expected to be weakening through the day. Thus, it looks like the strongest winds may not coincide with the lowest RH. Either way, it will be close and something to monitor. .LONG TERM...(Friday night through Wednesday) Issued at 517 AM EDT THU MAR 18 2021 Overall, a fairly quiet stretch is in store for most of the extended. Rising heights aloft and high pressure at the surface will keep weather dry and skies clear to mostly clear through the weekend into early next week , as well as allow temperatures to moderate to around or just above normal. The most notable feature this weekend will be the very dry airmass that is in place over the area. With just how dry this airmass is, as well as the fact that MOS guidance was coming in quite low, have trended the dewpoints down some for the weekend, but would not be surprised if they ended up needing to be adjusted further. Minimum RH currently looks to be fairly low over the weekend and Monday. However winds looks to be lightening up Saturday as the pressure gradient slackens, and remaining light through Sunday and Monday. Tuesday onward, RH values look to trend up as increasing southwest flow ahead of an upper level wave rounding out the Plains towards the Upper Midwest brings in more moisture. At the surface, an area of low pressure supported by the upper low takes a similar path towards the Great Lakes through Tuesday and into Wednesday. This system attempts to push a front towards the region, reintroducing rain to the forecast. There are still some questions as to the timing of this rain, with models not great agreement. The GFS has precip entering the area by Tuesday afternoon ,while the ECMWF holds out longer. Relied more on ensemble means and blended guidance for this time, which has left rain moving in later Tuesday evening. However, this is subject to change as models eventually come into better agreement. Another approaching system supported by a second upper level wave will keep PoPs in through the remainder of the period, but significant uncertainties surround this system as well. && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) ISSUED AT 745 AM EDT THU MAR 18 2021 Scattered showers will move through the area this morning accompanied by some lower borderline MVFR/VFR clouds. By late morning, we should transition back to solidly VFR. We may see some spotty shower or thunderstorm activity this afternoon, but confidence is low on any thunder at the TAF sites, so will leave it out of the TAFs for right now. A cold front will sweep south this evening with wind transitioning to the west then north overnight. This will also usher in some lower ceilings, reading IFR for most areas by 03z tonight. Winds will be quite gusty out of the southwest today and remain gusty tonight behind the cold front. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...GREIF SHORT TERM...KAS LONG TERM...HAS AVIATION...KAS
Hazardous weather outlook, Mar 18, 4:13 AM EDT, 8 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 413 AM EDT Thu Mar 18 2021 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-191115- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 413 AM EDT Thu Mar 18 2021 This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Today and Tonight. Thunderstorms are possible through early this evening. A few severe storms may occur this afternoon into early this evening with the main risks being hail and damaging wind gusts. A brief tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon if severe storms materialize. KAS/HAS
In the hours before
Special weather statement, Mar 18, 12:14 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service JACKSON KY
1214 PM EDT Thu Mar 18 2021
KYZ050-051-059-060-181700-
Montgomery-Menifee-Bath-Powell-
1214 PM EDT Thu Mar 18 2021
...A STRONG THUNDERSTORM WILL AFFECT WESTERN POWELL...SOUTHEASTERN
MONTGOMERY...SOUTHEASTERN BATH AND NORTHWESTERN MENIFEE COUNTIES...
At 1214 PM EDT, a strong thunderstorm was located over Waltersville,
or near Stanton, moving northeast at 35 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Mount Sterling, Stanton, Owingsville, Frenchburg, Marshall,
Jeffersonville, Camargo, Clay City, Clay Lick, Means, Levee, Preston,
Cornwell, Peasticks, Rothwell, Walkers Crossing, Olympia Springs,
Cedar Groves, Coons Station and Stepstone.
If outdoors, consider seeking shelter inside a building.
LAT...LON 3803 8351 3776 8391 3780 8397 3787 8403
3787 8402 3790 8399 3792 8399 3793 8397
3796 8399 3821 8375
TIME...MOT...LOC 1614Z 223DEG 30KT 3787 8394
GREIFSpecial weather statement, Mar 18, 12:16 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service JACKSON KY
1216 PM EDT Thu Mar 18 2021
KYZ107-110-119-181700-
Martin-Floyd-Johnson-
1216 PM EDT Thu Mar 18 2021
...A STRONG THUNDERSTORM WILL AFFECT WESTERN MARTIN...EASTERN JOHNSON
AND NORTHWESTERN FLOYD COUNTIES...
At 1216 PM EDT, a strong thunderstorm was located over East Point, or
near Prestonsburg, moving northeast at 35 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Paintsville, Prestonsburg, Inez, Add, Oaklawn Estates, Fitz, Davella,
Lancer, Whitehouse, Meally, Prince, Collista, West Van Lear,
Williamsport, Offutt, Milo, Job, Buffalo, Swamp Branch and Riceville.
If outdoors, consider seeking shelter inside a building.
LAT...LON 3785 8242 3761 8278 3773 8294 3793 8276
3788 8261 3789 8260 3792 8260 3793 8258
3795 8258 3796 8253 3794 8249 3794 8250
3790 8247 3791 8247 3790 8244 3787 8241
TIME...MOT...LOC 1616Z 223DEG 30KT 3773 8280
GREIFSpecial weather statement, Mar 18, 12:19 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service JACKSON KY
1219 PM EDT Thu Mar 18 2021
KYZ110-113-119-120-181700-
Martin-Floyd-Pike-Knott-
1219 PM EDT Thu Mar 18 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MARTIN...CENTRAL
KNOTT...CENTRAL FLOYD AND NORTHWESTERN PIKE COUNTIES...
At 1219 PM EDT, a strong thunderstorm was located over Handshoe, or
10 miles north of Hindman, moving northeast at 40 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Prestonsburg, Hindman, Estill, Coal Run Village, Martin, Pippa
Passes, Wayland, Warfield, Allen, East McDowell, Pilgrim, Bammer,
Leburn, Hippo, Handshoe, Glo, Printer, Bearville, Aluba and McDowell.
If outdoors, consider seeking shelter inside a building.
LAT...LON 3769 8230 3723 8299 3740 8309 3750 8295
3749 8293 3749 8291 3754 8289 3787 8241
3785 8242 3781 8240 3782 8239 3777 8233
3776 8233 3776 8231 3774 8233
TIME...MOT...LOC 1619Z 231DEG 34KT 3748 8293
GREIFSpecial weather statement, Mar 18, 12:37 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service JACKSON KY
1237 PM EDT Thu Mar 18 2021
KYZ052-059-060-104-106-181715-
Rowan-Elliott-Menifee-Morgan-Powell-
1237 PM EDT Thu Mar 18 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN POWELL...NORTHERN
MORGAN...MENIFEE...SOUTHEASTERN ROWAN AND SOUTHWESTERN ELLIOTT
COUNTIES...
At 1236 PM EDT, a strong thunderstorm was located over Haystack, or 8
miles southwest of Frenchburg, moving northeast at 55 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
West Liberty, Frenchburg, Henry, Wellington, Campsites in the Indian
Creek area of the Daniel Boone National Forrest, Zag, Fannin Valley,
Elliottville, Lick Branch, Pekin, Omer, Bangor, Wrigley, Pelfrey,
Mariba, Pomeroyton, Ezel, Haystack, Woodsbend and Licking River.
LAT...LON 3797 8306 3785 8349 3786 8350 3785 8352
3782 8360 3783 8362 3781 8364 3779 8372
3787 8377 3820 8325 3819 8324 3820 8322
TIME...MOT...LOC 1636Z 240DEG 49KT 3785 8368
ARSpecial weather statement, Mar 18, 12:48 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service JACKSON KY
1248 PM EDT Thu Mar 18 2021
KYZ088-117-181730-
Harlan-Leslie-
1248 PM EDT Thu Mar 18 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HARLAN AND SOUTHERN
LESLIE COUNTIES...
At 1248 PM EDT, a strong thunderstorm was located over Tacky Town, or
8 miles west of Harlan, moving northeast at 35 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Harlan, Loyall, Wallins Creek, Clovertown, Big Fork, Sandy Fork,
Hoskinston, Cinda, Bledsoe, Arthur, Big Laurel, Smilax, Mozelle,
Asher, Sunshine, Coldiron, Coxton, Kentenia, Tacky Town and Saylor.
If outdoors, consider seeking shelter inside a building.
LAT...LON 3672 8347 3675 8350 3678 8349 3681 8351
3685 8348 3690 8351 3692 8349 3693 8351
3696 8352 3718 8329 3707 8316 3706 8318
3702 8319 3700 8312 3698 8315 3696 8315
3698 8307
TIME...MOT...LOC 1648Z 226DEG 29KT 3686 8348
GREIFSpecial weather statement, Mar 18, 1:07 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service JACKSON KY
107 PM EDT Thu Mar 18 2021
KYZ052-060-104-106-181730-
Rowan-Elliott-Menifee-Morgan-
107 PM EDT Thu Mar 18 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MORGAN...
NORTHEASTERN MENIFEE...SOUTHEASTERN ROWAN AND NORTHERN ELLIOTT
COUNTIES...
At 107 PM EDT, a strong thunderstorm was located over Paragon, or 11
miles northwest of West Liberty, moving northeast at 55 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Sandy Hook, Wagner, Blairs Mills, Wagner Store, Fannin Valley,
Elliottville, Paragon, Newfoundland, Vale, Lick Fork, Dan, Bangor,
Leisure, Farley, Blaze, Craney, Lytten, Pelfrey, Hamm and Minor.
LAT...LON 3823 8309 3818 8305 3821 8301 3817 8298
3817 8292 3795 8347 3805 8352 3807 8347
3808 8346 3808 8350 3807 8351 3807 8352
3808 8351 3821 8330 3819 8326 3819 8324
3823 8322 3827 8318
TIME...MOT...LOC 1707Z 240DEG 48KT 3802 8342
ARThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 10:25 AM EDT | Special Weather Statement | JKL | Harlan, Letcher | 50 min |
| Mar 18, 10:59 AM EDT | Special Weather Statement | JKL | Letcher | 46 min |
| Mar 18, 12:14 PM EDT | Special Weather Statement | JKL | Bath, Montgomery | 46 min |
| Mar 18, 12:16 PM EDT | Special Weather Statement | JKL | Johnson, Martin | 44 min |
| Mar 18, 12:19 PM EDT | Special Weather Statement | JKL | Floyd, Knott, Martin | 41 min |
| Mar 18, 12:37 PM EDT | Special Weather Statement | JKL | Menifee, Morgan | 38 min |
| Mar 18, 12:48 PM EDT | Special Weather Statement | JKL | Harlan | 42 min |
| Mar 18, 1:17 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Morgan, Rowan | 28 min |
| Mar 18, 2:18 PM EDT | Special Weather Statement | JKL | Bell | 27 min |
| Mar 18, 2:23 PM EDT | Special Weather Statement | JKL | Pike | 37 min |
| Mar 18, 2:45 PM EDT | Special Weather Statement | JKL | Bell | 30 min |
| Mar 18, 3:04 PM EDT | Special Weather Statement | JKL | Rockcastle | 26 min |
| Mar 18, 3:08 PM EDT | Special Weather Statement | JKL | Whitley | 37 min |
| Mar 18, 3:10 PM EDT | Special Weather Statement | JKL | Harlan | 35 min |
| Mar 18, 3:11 PM EDT | Special Weather Statement | JKL | Leslie | 34 min |
| Mar 18, 3:13 PM EDT | Special Weather Statement | JKL | Bath, Montgomery | 32 min |
| Mar 18, 3:14 PM EDT | Special Weather Statement | JKL | Martin | 31 min |
| Mar 18, 3:19 PM EDT | Special Weather Statement | JKL | Martin | 26 min |
| Mar 18, 3:29 PM EDT | Special Weather Statement | JKL | Knott | 31 min |
| Mar 18, 3:31 PM EDT | Special Weather Statement | JKL | Estill | 29 min |
| Mar 18, 3:39 PM EDT | Special Weather Statement | JKL | Letcher | 36 min |
| Mar 18, 3:42 PM EDT | Special Weather Statement | JKL | Martin | 33 min |
| Mar 18, 3:49 PM EDT | Special Weather Statement | JKL | Breathitt | 26 min |
| Mar 18, 3:51 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Martin, Pike | 24 min |
| Mar 18, 3:55 PM EDT | Special Weather Statement | JKL | Clay | 35 min |
| Mar 18, 3:57 PM EDT | Special Weather Statement | JKL | Lee | 33 min |
| Mar 18, 4:09 PM EDT | Severe Thunderstorm Warning | JKL | Martin | 36 min |
| Mar 18, 4:12 PM EDT | Special Weather Statement | JKL | Martin | 33 min |
| Mar 18, 4:20 PM EDT | Special Weather Statement | JKL | Knox | 25 min |
| Mar 18, 4:27 PM EDT | Special Weather Statement | JKL | Wolfe | 33 min |
| Mar 18, 4:29 PM EDT | Special Weather Statement | JKL | Clay | 31 min |
| Mar 18, 4:45 PM EDT | Special Weather Statement | JKL | Clay | 30 min |
| Mar 18, 4:57 PM EDT | Special Weather Statement | JKL | Floyd | 33 min |
| Mar 18, 4:59 PM EDT | Special Weather Statement | JKL | Perry | 31 min |
| Mar 18, 5:13 PM EDT | Areal Flood Advisory | JKL | Clay, Knox | 5 hr |
| Mar 18, 5:14 PM EDT | Areal Flood Advisory | JKL | Breathitt, Knott, Leslie, Owsley, Perry | 5 hr |
| Mar 18, 5:15 PM EDT | Special Weather Statement | JKL | Clay | 30 min |
| Mar 18, 5:22 PM EDT | Areal Flood Advisory | JKL | Clay, Knox, Leslie, Owsley, Perry | 5 hr |
| Mar 18, 5:28 PM EDT | Flash Flood Warning | JKL | Clay, Leslie, Perry | 3 hr |
| Mar 18, 5:28 PM EDT | Special Weather Statement | JKL | Breathitt, Magoffin | 32 min |
| Mar 18, 5:29 PM EDT | Special Weather Statement | JKL | Breathitt, Magoffin | 31 min |
| Mar 18, 5:31 PM EDT | Areal Flood Advisory | JKL | Breathitt, Floyd, Knott, Magoffin, Perry | 4 hr |
| Mar 18, 5:31 PM EDT | Special Weather Statement | JKL | Floyd, Martin | 29 min |
| Mar 18, 5:39 PM EDT | Special Weather Statement | JKL | Perry | 36 min |
| Mar 18, 5:42 PM EDT | Areal Flood Advisory | JKL | Floyd, Johnson, Magoffin, Martin | 5 hr |
| Mar 18, 5:56 PM EDT | Special Weather Statement | JKL | Johnson, Magoffin | 34 min |
| Mar 18, 6:13 PM EDT | Special Weather Statement | JKL | Letcher | 32 min |
| Mar 18, 6:14 PM EDT | Special Weather Statement | JKL | Martin | 31 min |
| Mar 18, 6:17 PM EDT | Special Weather Statement | JKL | Montgomery | 28 min |
| Mar 18, 6:25 PM EDT | Flash Flood Warning | JKL | Breathitt, Floyd, Johnson, Magoffin | 3 hr |
| Mar 18, 6:27 PM EDT | Special Weather Statement | JKL | Martin | 33 min |
| Mar 18, 6:32 PM EDT | Special Weather Statement | JKL | Elliott | 28 min |
| Mar 18, 6:35 PM EDT | Special Weather Statement | JKL | Magoffin | 25 min |
| Mar 18, 6:39 PM EDT | Flash Flood Warning | JKL | Floyd, Johnson, Martin | 3 hr |
| Mar 18, 6:40 PM EDT | Special Weather Statement | JKL | Montgomery | 35 min |
| Mar 18, 6:55 PM EDT | Special Weather Statement | JKL | Johnson | 35 min |
| Mar 18, 6:59 PM EDT | Areal Flood Advisory | JKL | Bath, Menifee, Montgomery | 3 hr |
| Mar 18, 7:28 PM EDT | Areal Flood Advisory | JKL | Johnson, Magoffin, Morgan | 3 hr |
| Mar 18, 7:54 PM EDT | Flash Flood Warning | JKL | Clay, Leslie | 3 hr |
Nearby
Special Weather Statements in Kentucky, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.